# SDR DLM88970315

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Condition: Contaminated
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING INITIAL CLIMB, LT REAR LAV SMOKE DETECTOR SOUNDED WITH ODOR SIMILAR TO GLYCOL, DISSIPATED WITHIN 5 MINUTES.  PERFORMED DUCT BURNOUT PER M/M.  REPLACED BOTH WATER SEPARATORS.  NO ODOR.
